# SDR MZZA96008

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: 69459345
- Condition: Damaged
- Location: Emer Exit Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, EXCESSIVE BROKEN WIRES WERE FOUND ON RIGHT AFT OVERWING EMERGENCY ESCAPE HATCH STEP AFT CABLE.  THE DAMAGED CABLE ASSEMBLY WAS REMOVED AND REPLACED PER B727 MM 52-21-0.  REF: HANGAR NON ROUTINE REPAIR ITEM CARD NR 0724983.  (SEQ NR 02093)  (M)
